Bianchi type-I universe model with nonlinear viscosity
Journal article, Peer reviewed
The original publication is available at www.springerlink.com
MetadataShow full item record
Original versionMostafapoor, N. & Grøn, Ø. (2012). Bianchi type-I universe model with nonlinear viscosity. Astrophysics and Space Science 343(1), 423-434 . http://dx.doi.org/10.1007/s10509-012-1205-4
In this paper we study the evolution of spatially homogeneous and anisotropic Bianchi type-I Universe models with the cosmological constant, Λ, and filled with nonlinearviscous fluid. The dynamical equations for these models are obtained and solved for some special cases. We calculate the statefinder parameters for the models and display them in the s-r-plane.